| Model Number |
72404263 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working and exhibited fluid loss.A surgical procedure was performed to remove and replace the cylinders and pump.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue and fluid leak are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.